Year 2015, Volume , Issue 3, Pages 2 - 9 2015-04-01

A FEW REMARKS ON FUZZY SOFT CONTINUOUS FUNCTIONS IN FUZZY SOFT TOPOLOGICAL SPACES

Sanjay ROY [1] , T. K. SAMANTA [2]


− The aim of this paper is to appraise a few properties of fuzzy soft continuous functionsand to define fuzzy soft compact set. Fuzzy soft continuous image of a fuzzy soft compact set is takeninto account to be dealt with in this paper
− Soft sets, soft topology, soft bases, fuzzy soft functions, fuzzy soft compact sets
Other ID JA24MT94GB
Journal Section Research Article
Authors

Author: Sanjay ROY

Author: T. K. SAMANTA

Dates

Publication Date : April 1, 2015

Bibtex @ { jnt381092, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2015}, volume = {}, pages = {2 - 9}, doi = {}, title = {A FEW REMARKS ON FUZZY SOFT CONTINUOUS FUNCTIONS IN FUZZY SOFT TOPOLOGICAL SPACES}, key = {cite}, author = {ROY, Sanjay and SAMANTA, T. K.} }
APA ROY, S , SAMANTA, T . (2015). A FEW REMARKS ON FUZZY SOFT CONTINUOUS FUNCTIONS IN FUZZY SOFT TOPOLOGICAL SPACES. Journal of New Theory , (3) , 2-9 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34487/381092
MLA ROY, S , SAMANTA, T . "A FEW REMARKS ON FUZZY SOFT CONTINUOUS FUNCTIONS IN FUZZY SOFT TOPOLOGICAL SPACES". Journal of New Theory (2015 ): 2-9 <https://dergipark.org.tr/en/pub/jnt/issue/34487/381092>
Chicago ROY, S , SAMANTA, T . "A FEW REMARKS ON FUZZY SOFT CONTINUOUS FUNCTIONS IN FUZZY SOFT TOPOLOGICAL SPACES". Journal of New Theory (2015 ): 2-9
RIS TY - JOUR T1 - A FEW REMARKS ON FUZZY SOFT CONTINUOUS FUNCTIONS IN FUZZY SOFT TOPOLOGICAL SPACES AU - Sanjay ROY , T. K. SAMANTA Y1 - 2015 PY - 2015 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 2 EP - 9 VL - IS - 3 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory A FEW REMARKS ON FUZZY SOFT CONTINUOUS FUNCTIONS IN FUZZY SOFT TOPOLOGICAL SPACES %A Sanjay ROY , T. K. SAMANTA %T A FEW REMARKS ON FUZZY SOFT CONTINUOUS FUNCTIONS IN FUZZY SOFT TOPOLOGICAL SPACES %D 2015 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 3 %R %U
ISNAD ROY, Sanjay , SAMANTA, T. K. . "A FEW REMARKS ON FUZZY SOFT CONTINUOUS FUNCTIONS IN FUZZY SOFT TOPOLOGICAL SPACES". Journal of New Theory / 3 (April 2015): 2-9 .
AMA ROY S , SAMANTA T . A FEW REMARKS ON FUZZY SOFT CONTINUOUS FUNCTIONS IN FUZZY SOFT TOPOLOGICAL SPACES. JNT. 2015; (3): 2-9.
Vancouver ROY S , SAMANTA T . A FEW REMARKS ON FUZZY SOFT CONTINUOUS FUNCTIONS IN FUZZY SOFT TOPOLOGICAL SPACES. Journal of New Theory. 2015; (3): 9-2.